# SDR EE4Y2023030917568

- Difficulty date: April 9, 2023
- Submitted: April 9, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT CORROSION TASK 532180-01-2, IT WAS FOUND LOWER FUSELAGE, FWD CARGO COMPARTMENT, AT FR 29 +355MM, STGR 41R, STRINGER WITH CORROSION.DUE THIS FACT. IT WAS REPAIRED STRINGER SECTION AT STGR 41 R/H, FROM FR 29 TO FR 30 +460 MM, IAW A320-SRM-53-21-13-300-003 FIG 001, AND DWG N° D532-31712 ISSUE C, AND D532-31586 ISSUE D. THIS IS A CATEGORY B REPAIR WITH REPETITIVE INSPECTIONS.IAW TASK SRI 53-21-13-205-005
